Manin's conjecture for a cubic surface with D 5 singularity

T.D. Browning, U. Derenthal, International Mathematics Research Notices 2009 (2009) 2620–2647.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
;
Abstract
The Manin conjecture is established for a split singular cubic surface in ℙ 3, with singularity type D 5.
Publishing Year
Date Published
2009-03-09
Journal Title
International Mathematics Research Notices
Acknowledgement
EP/E053262/1 Engineering and Physical Sciences Research Council
Volume
2009
Issue
14
Page
2620 - 2647
IST-REx-ID

Cite this

Browning TD, Derenthal U. Manin’s conjecture for a cubic surface with  D 5 singularity. International Mathematics Research Notices. 2009;2009(14):2620-2647. doi:10.1093/imrn/rnp029
Browning, T. D., & Derenthal, U. (2009). Manin’s conjecture for a cubic surface with  D 5 singularity. International Mathematics Research Notices, 2009(14), 2620–2647. https://doi.org/10.1093/imrn/rnp029
Browning, Timothy D, and Ulrich Derenthal. “Manin’s Conjecture for a Cubic Surface with  D 5 Singularity.” International Mathematics Research Notices 2009, no. 14 (2009): 2620–47. https://doi.org/10.1093/imrn/rnp029.
T. D. Browning and U. Derenthal, “Manin’s conjecture for a cubic surface with  D 5 singularity,” International Mathematics Research Notices, vol. 2009, no. 14, pp. 2620–2647, 2009.
Browning TD, Derenthal U. 2009. Manin’s conjecture for a cubic surface with  D 5 singularity. International Mathematics Research Notices. 2009(14), 2620–2647.
Browning, Timothy D., and Ulrich Derenthal. “Manin’s Conjecture for a Cubic Surface with  D 5 Singularity.” International Mathematics Research Notices, vol. 2009, no. 14, Oxford University Press, 2009, pp. 2620–47, doi:10.1093/imrn/rnp029.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar